Bedridden for 10 years from 500mg Levaquin bad drug reaction

by Diane
(New Hampshire)

I had a bad drug reaction after receiving Levaquin 500mg IV with surgery. General muscle weakness and low stamina ensued.


Two years later, I tore at my upper inner thighs while lifting a patient at work. With each physical therapy session, I became more bedridden until I was told to ?just walk? as well as ?don?t aggravate it and don?t work against it?.

After 10 years, I can now sit or stand for five minutes at a time twice an hour - relatively pain-free. Further activity increases pain and limits mobility. I am also limited with debilitation and muscle wasting.

Effective homeopathic treatments:

Ice for flare-ups
Boswelia for inflammation
Bryophyllum for nerve pain
Narcotics for severe pain

For pain and healing: Traumeel, Arnica and Comfrey ointments

Multi-vitamins
Vitamin B complex for central nervous system
Sunshine for Vitamin D

Magnesium for muscle spasm
Warm shower and sunshine to relax muscles
Support legs and torso with pillows

Anti-inflammatory diet of vegetables and grains

Essiac to detoxify, as an anti-inflammatory and anti-depressant
St. John?s Wort as an anti-inflammatory and anti-depressant

I?m thinking of asking about a stem cell cream.

I am currently on disability, but it took three years to find a physician to diagnose and treat me, because MRI?s were negative. (Tendonitis may not appear on x-ray, because it can be microscopic damage.) My inflammatory level was three times the normal rate, but remains a little less elevated with meds and diet. Overt symptoms consist of swollen inner thighs. My pelvis was misaligned for a whole year until it was manipulated back in place by an osteopath.

Quite a painful episode?

Luckily, I'm not in a nursing home, because my boyfriend has agreed to continue to care for me.

The majority of my family was considered to be "dysfunctional" by the physical therapist, because they rarely assist us in any way.

Ten years ago, when I was healthy, I used to assist my elderly mom two or three times a week. She's 83 now and wants to continue living independently.

I was recently informed that everyone in the family has been very angry with me - ever since I could no longer assist her. Several relatives live nearby, but refuse to help her when asked. This just adds to my burden...



----



Joshua Answers:

Hi Diane.

Sorry to hear about the Levaquin cytotoxicity, and the family toxicity.

But I can really only speak to one of those. :)

1. So you've been doing all that self care for approx 8 years. It doesn't seem to have really helped......or at least, it has helped as much as it has.

2. Tendonitis almost never shows up on an xray. Doctors are really just checking for bone health and big tendon tears.

3. Rest in no way, shape, or form, helps Levaquin damage heal.

4. You say you're eating vegetables and grains for anti-inflammatory reasons. You're not eating wheat at all, are you?

5. What else do you eat, besides vegetables and grains?

6. What is your Vitamin D level?

7. How much Magnesium do you take?


As you know, Levaquin Tendonitis can be BAD news.

And while there's a lot of things one CAN do for self care in the hopes of making things better, if you don't do the RIGHT things, and ENOUGH of the right things (for instance, you're not getting enough B12, nor the right kind of B12), then you're body isn't going to get what it needs to have a chance of recovering.

Point is, you're doing stuff, but from what I can see, you would benefit from some fine tuning.




----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.

And, comments have a 3,000 character limit so you may have to comment twice.
-----------------------




Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert
www.TendonitisExpert.com














Subscribe to The Tendonitis Expert Newsletter Today!

For TIPS, TRICKS, and up-to-date Tendonitis information you need!


Email


Name



Then



Don't worry -- your e-mail address is totally secure.

I promise to use it only to send you The Tendonitis Expert Newsletter.















Comments for Bedridden for 10 years from 500mg Levaquin bad drug reaction

Average Rating starstarstarstarstar

Click here to add your own comments

Oct 24, 2013
Rating
starstarstarstarstar
bedridden for 10 years
by: diane

Just found your reply.

My lab work is normal, except for an elevated ESR.

I eat wheat and legumes as well as other veges and grains.

The magnesium is 1/8 teaspoon at betime. It's a homeopathic powder from Waleda.

Should I be taking sublingual B12?


--


Joshua Comments:

There's almost no reason NOT to take b12 methylcobalamin, so yes.

How much magnesium is in 1/8 of a teaspoon? In general I'm a big fan of homeopathy...however, not for the intake of magnesium.

Personally, I would stop the wheat. Gluten is an inflammatory agent as is a HUGE player in a vast array of health issues.



Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.